# SDR SWIA202159275

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,867 hours, 23,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH WHEN LOWERING LANDING GEAR. MAINS EXTENDED, BUT NOSE WHEEL DID NOT. RAN QRH AND GOT ALL THREE GEAR DOWN AND GREEN.    (FLIGHT 3600 - FILED CLOSED)    UPON INSPECTION, FOUND B1-007422. NG DOWN#2 SNSR (PX35) OUT OF RIG. COMPLIED WITH FIM 32-61-05-810-838 (CONFIG A01). NO DEFECTS NOTED. PERFORMED GVI AND GAP CHECK OF NLG DOWNLOCK SENSORS. GAPS WITHIN LIMITS IAW CRJ-900 AMM 32-61-05-820-802-A01 AND NO VISUAL DEFECTS NOTED. PERFORMED LANDING GEAR PROXIMITY SENSOR HEALTH CHECK IN REFERENCE TO CRJ-900 AMM 32-61-00-970-801. NO DEFECTS NOTED. REMOVED AND REPLACED PSEU IN REFERENCE TO CRJ-900 AMM 32-61-01-400-801. PSEU LRU TEST GOOD. PERFORMED MULTIPLE GEAR EXTENSION AND RETRACTIONS WITH NO ABNORMAL EICAS MESSAGES AND NO CURRENT MDC RELATED FAULTS WERE NOTED. REF CRJ-900 AMM 32-30-00-710-801.
